# SDR ASAA0843793

- Difficulty date: November 16, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 52,631 hours, 29,715 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65C329563
- Part serial: TSC496
- Condition: Leaking
- Location: Rt Mlg
- Part time: 51,456 hours, 29,011 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN GEAR RED RIGHT GEAR LIGHT ON WITH GEAR HANDLE UP.  HAD BOTH GREEN AND RED LIGHTS WITH GEAR HANDLE IN OFF POSITION AFTER BEING UP.  NORMAL GEAR EXTENSION CHECKED UPLOCK SENSOR GAP REF 32-61-21 WITHIN LIMITS.  RANG OUT UPLOCK SENSOR AND 74 RESISTANCE NORMAL REF M/M 32-61-00.  REPLACED RT UP LOCK ACTUATOR REF AMM 32-32-41.  LUBED MLG (ALL) REF 12-21-11.  REMOVED AND REPLACED RT MLG ACTUATOR REF MM 32 32 11.  COMPLIED WITH OPS OF MLG TEST REF 32-32-00/715 001.  OPS LEAKS CHECKS GOOD.
